# SDR ASAA2024041549064

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 40,676 hours, 12,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008, FOUND 3 SECTIONS OF THE LH SIDE EMERGENCY EXIT LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK IN AFT GALLEY CEILING PANEL, AND BATTERY PACKS IN LH FOOT PANELS LOCATED 1 WINDOW FWD OF FWD OVERWING EXIT DOOR AND 11 WINDOWS FWD OF FWD OVERWING EXIT DOOR REF AMM TASK 33-51-06-960-805, OPS TEST GOOD FOR ALL EMERGENCY EXIT LIGHTS AT THIS TIME.
